The rank-one limit of the Fourier-Mukai transform.

van Der Geer, Gerard; Kouvidakis, Alexis

Documenta Mathematica (2010)

  • Volume: 15, page 747-763
  • ISSN: 1431-0643

How to cite


van Der Geer, Gerard, and Kouvidakis, Alexis. "The rank-one limit of the Fourier-Mukai transform.." Documenta Mathematica 15 (2010): 747-763. <>.

author = {van Der Geer, Gerard, Kouvidakis, Alexis},
journal = {Documenta Mathematica},
keywords = {Fourier-Mukai transform; semi-abelian variety},
language = {eng},
pages = {747-763},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {The rank-one limit of the Fourier-Mukai transform.},
url = {},
volume = {15},
year = {2010},

AU - van Der Geer, Gerard
AU - Kouvidakis, Alexis
TI - The rank-one limit of the Fourier-Mukai transform.
JO - Documenta Mathematica
PY - 2010
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 15
SP - 747
EP - 763
LA - eng
KW - Fourier-Mukai transform; semi-abelian variety
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.